| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D6a:unk.H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm5_13.2 implantable collamer lens of -9.50/1.0/091 was the wrong size.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation - lens was returned in vial in liquid.Visual inspection found optic torn and haptic broken.Unable to perform dimensional inspection due to significant lens damage.(b)(4).